Plan B One-Step - I took the pill september 9th, two days after intercourse which was 3 days after?
- 18 Oct 2016 by Rmcclain
- 31 Oct 2016
- plan b, emergency contraception, postcoital contraception, sex, period, plan b one-step, pill
Added 18 Oct 2016:
I'm not sure why it didn't post everything. Intercourse was 3 days after period ended. Had withdrawal bleeding 4 days after pill. Have been bloated ever since. I've taken four PG tests, all neg. Last one was a week and two days ago, four weeks after intercourse. It's now been 34 days since withdrawal bleed and I'm still bloated as heck, and I think I've gained some abdominal weight. Basically the only PMS/pregnancy symptom I haven't gotten is sore breasts and major nausea. I've been pretty dizzy this past month. What the heck. I just want to be normal again. Has anyone gone this long without their period after plan b?
Rmcclain; Just putting in my 1/2 cent's worth but when my friend LousArc Answered you have been blessed by a lady that really knows her stuff. But everything sounds very normal. The hardest part with this massive amount of hormones in the Plan B. Do not hold your breath waiting for your period it could be at least a month off if not longer, And that is from the morning after pill. And also don't be alarmed if after some cramping you have some real weird looking blood discharge that is brown and red mix and thicker than normal. And this is really not your real period it's the old blood build up that you are dealing with now which could be some of the cramping and stomach pains. Anyway give it time sounds like everything is going okay. If you still have questions later I'm sure Lous well help you. Hope you get to feeling much better soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2015 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 20 Dec 2015 • 0 answers
Posted 26 Feb 2016 • 3 answers
Posted 19 Jul 2016 • 1 answer